MathSciNet Relay Station
MathSciNet bibliographic data
MR2770066 (2012b:22012) 22E40 (11F06 57M50)
Zhao, Tiehong A minimal volume arithmetic cusped complex hyperbolic orbifold. Math. Proc. Cambridge Philos. Soc. 150 (2011), no. 2, 313–342.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement